Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Second order singular periodic problems in the presence of dry friction


Authors: A. Cabada and L. Sanchez
Journal: Proc. Amer. Math. Soc. 131 (2003), 2137-2144
MSC (2000): Primary 34B15, 34C25
Published electronically: October 24, 2002
MathSciNet review: 1963760
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, via an approach by ordinary differential equations, the existence of oscillations for second order inclusions with restoring terms with singularities both of repulsive and attractive type and with a dry friction term.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B15, 34C25

Retrieve articles in all journals with MSC (2000): 34B15, 34C25


Additional Information

A. Cabada
Affiliation: Departamento de Análise Matemática, Facultade de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
Email: cabada@usc.es

L. Sanchez
Affiliation: Centro de Matemática e Aplicações Fundamentais, Universidade de Lisboa, Avenida Professor Gama Pinto, 2, 1649-003 Lisboa, Portugal
Email: sanchez@lmc.fc.ul.pt

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06766-7
PII: S 0002-9939(02)06766-7
Received by editor(s): October 23, 2001
Received by editor(s) in revised form: February 18, 2002
Published electronically: October 24, 2002
Additional Notes: The first author’s research was supported by D.G.I. project BFM 2001–3884–C02–01 and Acción integrada Hispano - Lusa HP199-0026
The second author’s research was supported by Fundação para a Ciência e a Tecnologia and Acção Integrada Luso-Espanhola E/93-00
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2002 American Mathematical Society